# SDR DALA2016031001917

- Difficulty date: March 9, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 77,466 hours, 34,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT LOWER FUSELAGE FROM FRAME 69 TO FRAME 70 BETWEEN STR 29R TO STR 30R.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT LOWER FUSELAGE FROM FRAME 69 TO FRAME 70 BETWEEN STR 29R, STR 30R IAW SRM 53-41-11 PARA 5.D FIG 205 PAGES 256/262.
